# SDR DALA2024122311955

- Difficulty date: December 20, 2024
- Submitted: December 23, 2024
- Operation: Air carrier
- Aircraft: N123DQ
- Make and model: Airbus BD-500-1A10
- Aircraft serial: 50042
- Aircraft time: 13,665 hours, 6,249 cycles
- System (JASC): 2565 · Escape Slide
- Part: Cover
- Condition: Out Of Position
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CHECK HARD COVER ON 2R DOOR EMER SLIDE. FOUND COVER BINDING ON DOOR SLIDE, SUSPECT BAD SLIDE. REMOVED 2R DOOR SLIDE AS PER A220 AMM 25-63. INSTALLED NEW SLIDE AS PER A220 WORK CARD 2563-4006, ALL CHECKS OK. REQUIRED INSPECTION COMPLIED WITH 202288 SLIDE, AFT SVC OFF 81-2563-9-0004 98044 ON 81-2563-9-0004 98359. (LP# 6562866)
